# SDR GLBA201002131

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,870 hours, 28,491 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1068
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, AT THE AFT LOWER AFT FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX R & R THE EMERGENCY LIGHT BATTERY PACK IAW EMB 33-50-02.  OPS TEST OF THE LIGHTS WAS GOOD.
